RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 1999, Volume 6, Number 2, Pages 23–31 (Mi da339)  

On two types of stability in a vector linear-quadratic Boolean programming problem

V. A. Emelichev, Yu. V. Nikulin

Belarusian State University

Full text: PDF file (774 kB)

Bibliographic databases:
UDC: 519.10
Received: 22.05.1999

Citation: V. A. Emelichev, Yu. V. Nikulin, “On two types of stability in a vector linear-quadratic Boolean programming problem”, Diskretn. Anal. Issled. Oper., Ser. 2, 6:2 (1999), 23–31

Citation in format AMSBIB
\Bibitem{EmeNik99}
\by V.~A.~Emelichev, Yu.~V.~Nikulin
\paper On two types of stability in a~vector linear-quadratic Boolean programming problem
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 1999
\vol 6
\issue 2
\pages 23--31
\mathnet{http://mi.mathnet.ru/da339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762442}
\zmath{https://zbmath.org/?q=an:1030.90058}


Linking options:
  • http://mi.mathnet.ru/eng/da339
  • http://mi.mathnet.ru/eng/da/v6/s2/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:193
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020